# SDR DALA2022120507774

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,890 hours, 24,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 A.A. - A.D. DISBOND OF 1.200IN LENGTH X 1.200IN WIDTH AT OSS831 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 1, LH WING.  DISBOND OF 1.200IN LENGTH X 1.200IN WIDTH AT OSS831 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 1, LH WING WAS REPAIRED PER SRM.
